The subordinated debt alternative to Basel II
Richard J. Herring
Journal of Financial Stability, 2004, vol. 1, issue 2, 137-155
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (19)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1572-3089(04)00019-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:finsta:v:1:y:2004:i:2:p:137-155
Access Statistics for this article
Journal of Financial Stability is currently edited by I. Hasan, W. C. Hunter and G. G. Kaufman
More articles in Journal of Financial Stability from Elsevier
Bibliographic data for series maintained by Catherine Liu ().